Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Closed graphs and closed projections


Author: C. T. Scarborough
Journal: Proc. Amer. Math. Soc. 20 (1969), 465-470
MSC: Primary 54.60
DOI: https://doi.org/10.1090/S0002-9939-1969-0250275-X
MathSciNet review: 0250275
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. W. Bagley, E. H. Connell and J. D. McKnight, Jr., On properties characterizing pseudo-compact spaces, Proc. Amer. Math. Soc. 9 (1958), 500-506. MR 0097043 (20:3523)
  • [2] J. Dugundji, Topology, Allyn and Bacon, Boston, Mass., 1966. MR 0193606 (33:1824)
  • [3] Isidore Fleischer and S. P. Franklin, On compactness and projections (to appear).
  • [4] S. P. Franklin, Spaces in which sequences suffice, Fund. Math. 5 (1965), 107-116. MR 0180954 (31:5184)
  • [5] S. P. Franklin and R. H. Sorgenfrey, Closed and image-closed relations, Pacific J. Math. 19 (1966), 433-439. MR 0203701 (34:3550)
  • [6] S. Hanai, Inverse images of closed mappings. I, Proc. Japan Acad. 37 (1961), 298-301. MR 0139138 (25:2576)
  • [7] S. Mrówka, Compactness and product spaces, Colloq. Math. 7 (1959), 19-22. MR 0117704 (22:8479)
  • [8] C. T. Scarborough and A. H. Stone, Products of nearly compact spaces, Trans. Amer. Math. Soc. 124 (1966), 131-147. MR 0203679 (34:3528)
  • [9] A. H. Stone, Hereditarily compact spaces, Amer. J. Math. 82 (1960), 900-916. MR 0120620 (22:11370)
  • [10] A. Wilansky, Functional analysis, Blaisdell, New York, 1964. MR 0170186 (30:425)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0250275-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society